# SDR JBXA980030

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- Engine: Rroyce TAYMK65015
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32899023
- Condition: Closed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 17 - IN CLIMB, PACKS PRESSURE CONTROLLER PACK FAULTED, COULD NOT RESET, RETURN TO RDU.  PERFORMED BITE CHECK ON PRESSURE CONTROLLER FAULTED DUE TO NR 2 ENGINE BLEED VALVE CLOSED.  (M)
